Alert archive / Maine / Gale Warnings in 2014
Gale Warning 3, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Jan 5, 2014, 7:17 AM EST. It took effect at Jan 6, 2014, 7:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2014, 7:17 AM EST (12:17 UTC)
- In effect from
- Jan 6, 2014, 7:00 AM EST
- Expired
- Jan 6, 2014, 4:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
267 WHUS71 KCAR 051217 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 717 AM EST SUN JAN 5 2014 ANZ050-051-052030- /O.EXP.KCAR.GL.W.0002.000000T0000Z-140105T1200Z/ /O.NEW.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 717 AM EST SUN JAN 5 2014 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST MONDAY. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-052030- /O.EXP.KCAR.SC.Y.0094.000000T0000Z-140105T1200Z/ /O.NEW.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 717 AM EST SUN JAN 5 2014 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST MONDAY. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
8 follow-up statements
916 WHUS71 KCAR 051629 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1129 AM EST SUN JAN 5 2014 ANZ050>052-060030- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1129 AM EST SUN JAN 5 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
034 WHUS71 KCAR 051950 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 250 PM EST SUN JAN 5 2014 ANZ050>052-060400- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 250 PM EST SUN JAN 5 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
580 WHUS71 KCAR 060345 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1045 PM EST SUN JAN 5 2014 ANZ050>052-061200- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1045 PM EST SUN JAN 5 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST MONDAY... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
739 WHUS71 KCAR 060517 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1217 AM EST MON JAN 6 2014 ANZ050>052-061330- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1217 AM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
685 WHUS71 KCAR 060755 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 255 AM EST MON JAN 6 2014 ANZ050>052-061600- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 255 AM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
200 WHUS71 KCAR 061138 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 638 AM EST MON JAN 6 2014 ANZ050>052-061945- /O.CON.KCAR.GL.W.0003.140106T1200Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 638 AM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
545 WHUS71 KCAR 061335 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 835 AM EST MON JAN 6 2014 ANZ050>052-062100- /O.CON.KCAR.GL.W.0003.000000T0000Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 835 AM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
448 WHUS71 KCAR 061724 AAA MWWCAR URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1224 PM EST MON JAN 6 2014 ANZ050>052-062100- /O.CON.KCAR.GL.W.0003.000000T0000Z-140106T2100Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1224 PM EST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...SOUTH WINDS 25 TO 35 KT WITH GUSTS UP TO 50 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Jan 5, 4:14 AM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 5, 4:14 AM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
414 AM EST SUN JAN 5 2014
.SYNOPSIS...
STRONG LOW PRESSURE WILL TRACK WEST OF MAINE MONDAY. MUCH COLDER
AIR WILL SWEEP BACK INTO THE AREA BEHIND THIS SYSTEM MONDAY NIGHT
AND REMAIN INTO LATE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
WARMER AIR WILL CONTINUE TO ADVECT INTO THE AREA THROUGH THE
PERIOD. A WARM FRONTAL BOUNDARY TOWARDS NW MAINE WILL MAINTAIN
CLOUDINESS OVER MOST AREAS TODAY WITH SOME LIGHT SNOW POSSIBLE IN
THE CROWN OF MAINE. TEMPERATURES WILL REACH THE MID 20S NORTH AND
LOW 30S FOR BANGOR AND DOWN EAST. LOW PRESSURE WILL MOVE FROM THE
LOWER OHIO VALLEY TOWARDS OTTAWA TONIGHT. THIS WILL BRING VERY
STRONG WARM AIR ADVECTION FROM THE ATLANTIC AND BRISK SOUTHEAST
WINDS. THIS WILL GENERATE A COASTAL FRONT TONIGHT. PRECIPITATION
WILL INCREASE IN COASTAL ZONES AND DOWN EAST WITH THIS FRONT LATER
TONIGHT. AN INTENSE LLJ WILL ALSO DEVELOP AND ENHANCE THIS
RAINFALL. HOWEVER...IN SPITE OF THE STRONG MARINE FLOW...IT WILL
TAKE SOME TIME TO WARM THE SURFACE AND FREEZING RAIN IS EXPECTED
TO BE A BIG PROBLEM TONIGHT. EVEN AS AIR TEMPERATURES RISE ABOVE
FREEZING...THE VERY COLD GROUND IS ANTICIPATED TO SUPPORT ICY
CONDITIONS FOR SEVERAL HOURS. SINCE FREEZING RAIN IS THE PRIMARY
THREAT...HAVE OPTED TO GO WITH THE FREEZING RAIN ADVISORY INSTEAD
OF THE GENERIC WINTER WEATHER ADVISORY. SNOW AND SLEET
ACCUMULATIONS SHOULD BE NO MORE THAN AN INCH OR SO AS THE WARM AIR
ALOFT RUSHES NORTHWARD TONIGHT. THE ADVISORY MAY NOT AMOUNT TO
MUCH FOR THE OUTER ISLANDS IN ZONES 29 AND 30...BUT FURTHER INLAND
THE COLD GROUND AND A LATER ARRIVAL TIME FOR THE ABOVE FREEZING
TEMPERATURES COULD PRODUCE UP TO A TENTH OF INCH. WILL END THE
ADVISORY IN THESE ZONES LATER TONIGHT...FOLLOWED BY THE ZONES WITH
BANGOR AND INTERIOR DOWN EAST BY 12Z. THE GREATEST ICE
ACCUMULATION BY DAYBREAK WILL MOST LIKELY BE FOR LOCATIONS SUCH AS
DEXTER...DOVER FOXCROFT...GREENVILLE AND MILLINOCKET WITH UP TO A
QUARTER INCH.
&&
.SHORT TERM /MONDAY THROUGH TUESDAY/...
DEEP LOW PRES NEAR OTTAWA EARLY MON MORNING WILL LIFT NORTH MON
PASSING A COUPLE HUNDRED MILES EAST OF JAMES BAY IN THE AFTERNOON.
THE LOW WILL CONTINUE NORTH AND DEEPEN MON NIGHT AND TUE. THE CWA
WILL BE IN THE WARM SECTOR AHEAD OF THE LOW AND ITS ASSOCIATED
COLD FRONT INTO EARLY MON PM. THE STRONG COLD FRONT WILL MOVE
INTO WESTERN MAINE DURING THE AFTERNOON AND SWEEP OFF THE COAST
MON EVE. AHEAD OF THE FRONT THERE WILL BE AN UNSEASONABLY MILD
AND MOIST AIR MASS WITH PRECIPITABLE H20 SURGING TO OVER AN INCH
ACROSS DOWN EAST AREAS. FREEZING RAIN ACROSS THE VALLEYS OF
WESTERN AND NORTHERN MAINE WILL CHANGEOVER TO ALL RAIN BY AROUND
NOON. FREEZING RAIN ADVISORIES HAVE BEEN ISSUED FOR ALL OF THE CWA
AND WILL END FROM SOUTH TO NORTH MON MORNING...BUT NOT UNTIL EARLY
AFTERNOON ACROSS THE ST JOHN VALLEY. AS THE COLD AIR MOVES BACK IN
DURING THE AFTERNOON THE RAIN WILL CHANGE TO SNOW ACROSS THE
WESTERN ZONES...AND WILL LIKELY END AS A SHORT PERIOD OF SNOW
ACROSS EASTERN AROOSTOOK AND NORTHERN WASHINGTON COUNTIES LATE IN
THE AFTERNOON OR EARLY EVENING. SNOW ACCUMULATIONS OF A FEW INCHES
ARE POSSIBLE ACROSS THE WESTERN MOUNTAINS WITH AN INCH OR SO ALONG
THE NEW BRUNSWICK BORDER. THE BIG STORY MON NIGHT WILL BE THE
RETURN OF THE COLD AIR WITH LOWS BY MORNING NEAR ZERO ACROSS
NORTHERN MAINE AND 5-15F DOWNEAST. THIS WILL CAUSE ANY AREAS OF
STANDING WATER AND SLUSH TO FREEZE SOLID. TUE WILL BE A BREEZY
AND SHARPLY COLDER DAY WITH HIGHS SOME 30 TO 35 DEGREES COLDER
THAN MON. WEAKLY CYCLONIC FLOW ALOFT WITH WEAK DISTURBANCES IN A
FAST FLOW COULD TOUCH OFF A FEW SNOW SHOWERS ACROSS THE WESTERN
MOUNTAINS AND CROWN OF MAINE. HIGHS WILL LIKELY NOT GET OUT OF THE
SINGLE DIGITS NORTH AND TEENS DOWNEAST.
THERE ARE NOT EXPECTED TO BE ANY HYDRO CONCERNS AS THE DEEP SNOW
PACK SHOULD EASILY ABSORB THE RAIN. THE WARM-UP WILL BE VERY SHORT
LIVED AND THERE LIKELY WILL NOT BE MUCH MOVEMENT OF ICE ON THE
RIVERS. A BIGGER CONCERN MAY BE THE ADDED WEIGHT OF THE RAIN
FALLING INTO THE SNOW ON ROOFS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
STRONG WESTERLY FLOW ALOFT WILL CONTINUE THROUGH THE MIDDLE OF
WEEK WITH A DEEP AREA OF LOW PRESSURE WELL NORTH OF THE REGION.
TEMPERATURES WILL BE COLD...BUT NOT NEARLY AS COLD AS THE RECENT
COLD SNAP. A DECENT GRADIENT BETWEEN THE LOW TO THE NORTH AND HIGH
PRESSURE TO THE SOUTH WILL PRODUCE A GUSTY WIND AT TIMES AND
LIKELY LEAD TO SOME LOW WIND CHILLS AT TIMES...ESPECIALLY TUE
NIGHT INTO WED MORNING. THE SURFACE HIGH MOVES OFF THE SOUTHERN
NEW ENGLAND CAST THU WITH A MILDER RETURN FLOW TOWARD THE END OF
THE WEEK INTO NEXT WEEKEND. THE OPERATIONAL GFS IS MOST AGGRESSIVE
AT DEVELOPING A WEAK LOW ALONG THE SOUTHERN NEW ENGLAND COAST
FRI THAT COULD SPREAD SOME PRECIPITATION ACROSS MAINLY DOWNEAST
AREAS. IT DOES NOT HAVE MUCH ENSEMBLE SUPPORT OR SUPPORT FROM THE
OTHER OPERATIONAL MODELS. FOR NOW WILL USE A BLEND OF THE VARIOUS
MODELS/WPC/ONGOING FORECAST WHICH WOULD ONLY BRING CHANCE POPS AS
FAR NORTH AS DOWNEAST AREAS FRI.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR UNTIL LATER THIS MORNING WHEN IFR CIGS ARE POSSIBLE
FOR CAR AND FVE. MVFR IS EXPECTED FOR PQI. LIGHT SNOW EARLY THIS
AFTERNOON MAY ALSO CAUSE IFR VIS AT THESE TERMINALS BRIEFLY. ALL
SITES WILL BE VFR EARLY THIS EVENING...BUT IFR MOVES INTO BGR AND
BHB AFTER MIDNIGHT. FREEZING RAIN IS A THREAT BY LATE THIS EVENING
FOR THESE SITES...ESPECIALLY BGR. THE FREEZING RAIN WILL MIGRATE
NORTH ALL NIGHT...ALONG WITH IFR CONDITIONS SO ALL SITES WILL BE
IFR BY LATE SUNDAY NIGHT. THE FREEZING RAIN SHOULD END AT BGR
BEFORE DAYBREAK BUT BE REPLACED BY LLWS WITH WINDS AT FL020 OVER
50 KTS. AN EMBEDDED THUNDERSTORM CANNOT BE RULED OUT.
SHORT TERM: VLIFR TO IFR IN RAIN AT THE SOUTHERN TERMINALS AND MIXED
PRECIPITATION CHANGING TO RAIN AT THE NORTHERN TERMINALS MONDAY.
THERE WILL LIKELY BE SEVERAL HOURS OF FREEZING RAIN AT THE
NORTHERN TERMINALS LATE TONIGHT INTO MON MORNING. THE AIR MASS
WILL BE QUITE MOIST WITH AREAS OF FOG ALSO EXPECTED AS TEMPS WARM
WELL ABOVE FREEZING OVER THE SNOW COVERED GROUND. LLWS EXPECTED
MONDAY WITH A SOUTH WIND OF 50-60 KNOTS AT 2K FT AGL. CONDITIONS
SHOULD IMPROVE TO MVFR MON NIGHT AND THEN TO VFR AT KBGR AND KBHB
TUE. POCKETS OF MVFR WILL PERSIST AT THE NORTHERN TAF SITES IN
ISO TO SCT -SHSN INTO WED. VFR EXPECTED AT ALL THE TAF SITES THU.
&&
.MARINE...
NEAR TERM: THE CURRENT GALE IS WINDING DOWN AT THIS HOUR AND WILL
ISSUE A NEW GALE FOR LATER TONIGHT INTO MONDAY AT THE NEXT UPDATE.
SCA CONDITIONS WILL LIKELY LINGER THROUGH THIS MORNING...MOSTLY
DUE TO SEAS AS BUOYS ARE REPORTING SEAS OVER 14 FEET AT THIS HOUR
AND IT WILL TAKE SOME TIME FOR THESE WAVES TO DIMINISH TODAY.
SHORT TERM: A GALE IS EXPECTED MON ON THE COASTAL WATERS WITH A STRONG
SCA TUE THROUGH THU WITH THE POTENTIAL FOR SOME GALE GUSTS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FREEZING RAIN ADVISORY FROM 1 AM TO 1 PM EST MONDAY FOR
MEZ001>003.
FREEZING RAIN ADVISORY FROM 10 PM THIS EVENING TO 10 AM EST
MONDAY FOR MEZ004>006-010-011-031-032.
FREEZING RAIN ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY FOR MEZ015>017.
FREEZING RAIN ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
MONDAY FOR MEZ029-030.
WIND ADVISORY FROM 7 AM TO 3 PM EST MONDAY FOR MEZ029-030.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ052.
GALE WARNING UNTIL 7 AM EST THIS MORNING FOR ANZ050-051.
&&
NEAR TERM...MCW
SHORT TERM...CB
LONG TERM...CB
AVIATION...MCW/CB
MARINE...MCW/CBHazardous weather outlook, Jan 5, 3:32 AM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 332 AM EST SUN JAN 5 2014 MEZ001>003-060845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- 332 AM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. THE ADDED WEIGHT OF THE RAIN FALLING ON TOP OF THE SNOW WILL GREATLY INCREASE THE SNOW LOAD ON ROOFS. ANY STANDING WATER OR SLUSH WILL FREEZE SOLID AGAIN MON NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ004>006-010-011-031-032-060845- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 332 AM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. THE ADDED WEIGHT OF THE RAIN FALLING ON TOP OF THE SNOW WILL GREATLY INCREASE THE SNOW LOAD ON ROOFS. ANY STANDING WATER OR SLUSH WILL FREEZE SOLID AGAIN MON NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ015>017-060845- SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- 332 AM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. THE ADDED WEIGHT OF THE RAIN FALLING ON TOP OF THE SNOW WILL GREATLY INCREASE THE SNOW LOAD ON ROOFS. ANY STANDING WATER OR SLUSH WILL FREEZE SOLID AGAIN MON NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-060845- COASTAL HANCOCK-COASTAL WASHINGTON- 332 AM EST SUN JAN 5 2014 ...FREEZING RAIN ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST MONDAY... ...WIND ADVISORY IN EFFECT FROM 7 AM TO 3 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THE ADDED WEIGHT OF THE RAIN FALLING ON TOP OF THE SNOW WILL GREATLY INCREASE THE SNOW LOAD ON ROOFS. ANY STANDING WATER OR SLUSH WILL FREEZE SOLID AGAIN MON NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050-051-060845- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 332 AM EST SUN JAN 5 2014 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE LIKELY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ052-060845- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 332 AM EST SUN JAN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALES ARE LIKELY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CB
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:29 AM EST | Wind Advisory | CAR | Hancock, Washington | 11 hr |
| Jan 5, 3:43 AM EST | Freezing Rain Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 33 hr |
| Jan 5, 2:52 PM EST | High Wind Warning | CAR | Hancock, Washington | 24 hr |
| Jan 5, 2:52 PM EST | Wind Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.